# SDR TRBA2011087

- Difficulty date: June 29, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N494AE
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 494
- Aircraft time: 23,226 hours, 27,535 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: DHE1148
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SUPPLEMENTAL INFORMATION---THE CORRECT NUMBER IS TRBA2011087.  PLEASE DISREGARD TRBA 201087.  AFTER DEPARTURE, THE CREW REPORTED THE LANDING GEAR DID NOT RETRACT.  THE GEAR HANDLE DID NOT MOVE OUT OF THE DOWN POSITION. THE CREW ELECTED TO RETURN TO DEPARTURE.  THE ACFT LANDED WITHOUT INCIDENT.  CLEANED PROXIMITY SWITCH 51GB.  R & R PROXIMITY SWITCH 54GB AND HARNESS 503GVC IAW JIC 32-61-00.  THE OPS CHECK WAS GOOD IAW JIC 32-31-00.  THE ACFT WAS RETURNED TO SERVICE.
